# SDR USAA2013062400003

- Difficulty date: June 21, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 62,048 hours, 24,601 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EN-ROUTE, FIRST CLASS OVENS HAVE STRONG OVEN CHEMICAL SMELL.  R & R FWD GALLEY OVENS.
